# SDR AALA202306232922

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT PRESSURE BULKHEAD LOWER WEB LOCATED AT BS 1016 FROM RBL 16.73 TO RBL 8.39. REMOVED, FABRICATED AND INSTALLED NEW WEB PER SRM 51-40-02.
